Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Congestion, ear plugged. On Amoxicillin. Yellow mucous from nose. Told due to sinus infection. See an ENT?

Hi! For the past two tweeks, I ve been very congested but it has gotten better but my right ear is still plugged. I am currently on amoxcillin and it has been prescribed for 3/day for ten days; I have 5 days left. Today my left nostril has been producing very bright yellow mucus . The doctors told me that it is a sinus infection and that it will eventually go away. I m very worried about my hearing . WHat should I do next? SHould I go see an ENT? Thank you!
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Try using a nasal drops such as Otrivin (Xylometazoline) nasal drops for five days - three drops morning and evening in both the nostrils. Do not use it for any longer duration. It is not unusual to have such symptoms associated with an upper respiratory tract infection. If you have an easy access to ENT specialist, I would suggest you to visit so that he would have a proper look into your ears and suggest.

Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor